# SDR UALA2009040700997

- Difficulty date: April 7, 2009
- Submitted: April 8, 2009
- Operation: Air carrier
- Aircraft: N792UA
- Make and model: Boeing 777222
- Aircraft serial: 26934
- Aircraft time: 52,340 hours, 7,621 cycles
- Engine: Pwa PW40903
- System (JASC): 4920 · APU Core Engine
- Part: Apu
- Part number: 38005501
- Part serial: P1007331
- Condition: Oil Consumption
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

APU HIGH OIL CONSUMPTION (OIL IN INLET).  REPLACED APU WITH NEW APU, OP CHECKED APU 5 MINS WITH LOAD, CHECKED GOOD.
